MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; SEE H10
Catalog Number 02-012-44-5013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Adhesion(s) (1695); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: sn (b)(6), cat# 02-010-01-0350 - logic femoral ps cem right sz 5; sn (b)(6), cat#02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; sn (b)(6), cat#200-02-35 - three peg patella 35mm.These devices are used for treatment not diagnosis.There is no other information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that the patient had an initial right total knee arthroplasty on (b)(6) 2016, then approximately 6 years, 4 months later, on (b)(6) 2023 was surgically revised.Revision operative report of (b)(6) 2023 post operative diagnosis: failed right total knee arthroplasty with large osteophytes of the patella.Moderate poly wear of the posterior poly of the poly insert.Significant arthrofibrosis with marked adhesions posteriorly.Revision total knee, extensive sharp debridement, and excision of marked scar tissue.Procedure: severe osteophytes on all 4 sides of patella encased over the patella component.Patella component was removed.Poly was removed, there was moderate posterior wear but no debonding was noted.Surgeon states: ¿i believe most of his problems were related to his arthrofibrosis and scar tissue.¿ the patient was awakened, dressing applied and taken to recovery room per anesthesia.Discharge summary- diagnosis: poly wear of right knee with recalled poly.Procedure: revision of right knee poly and patella.Discharged home to have home physical therapy and home health.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: d6a, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17755598
Report Number1038671-2023-02277
Device Sequence Number6653983
Product Code JWH
UDI-Device Identifier10885862173737
UDI-Public10885862173737
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2020
Device Catalogue Number02-012-44-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale